# SDR HALA2023033000134

- Difficulty date: March 23, 2023
- Submitted: March 30, 2023
- Operation: Air carrier
- Aircraft: N383HA
- Make and model: Airbus A330-243
- Aircraft serial: 1217
- Aircraft time: 49,900 hours, 7,882 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 383 LH WING UPPER SURFACE PANEL 2, STGR 12 AT RIB 10 FOUND WITH CORRROSION AROUND FASTENERS. CORRECTIVE ACTION: LH WING UPPER SURFACE PANEL 2, STGR 12, AT RIB 10 CORROSION REMOVED. DETAILED VISUAL INSPECTION CARRIED OUT ON CORROSION REMOVED AREA TO ENSURE NO MORE CORROSION. CARRIED OUT HFEC SURFACE INSPECTION ON REWORK AREA - FOUND NIL CRACK AND NIL CORROSION INDICATION. ULTRASONIC THICKNESS MAPPING CARRIED OUT AT CORROSION REMOVED LOCATIONS AND DETAILS REPORTED ON LIAISON ENGINEERING. REPAIR CARRIED OUT AS PER ER/A 607290-14. (2694940)
